# SDR DHL2005805590

- Difficulty date: March 23, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT "Z" FRAME INBD FLANGE CRACKED 2.000 STA 80.000 L-20.5R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 2 SHEET 2, 6 TR NR 53-110, SRM 53-4-1 FIG 40.  REMOVED FASTENERS IAW SRM 51-1-20D PAGE 21, SRM 51-1-21 PAGE 1.  TRIMMED OUT DAMAGED AREA, FABRICATED NEW FRAME SEGMENT (AL7075-T6 BAR) SPLICES (2EA) (AL70750 0.080) IAW SRM 53-2-0 FIG 2 SHEET 2, 7, 8, SRM 53-4-1 FIG 40, SRM 51-1-4 PAGE 1.  PERFORMED HEAT TREATMENT IAW SRM 51-1-1 PAGES 1, 13, 17.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-0 FIG 2 SHEET 2, 6, 7, 8 SRM 51-1-21 PAGE 1, SRM 51-1-20D PAGE 9.  TORQUED IAW SRM 51-3-1.
